# SDR SWAA2021081676721

- Difficulty date: May 5, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,996 hours, 24,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBOARD FLAP TRAILING EDGE DELAMINATED / REMOVED AND REPLACED 113A2500-14 TE WEDGE REF SRM 51-40-02 AND 51-40-05 REF SA-M 326 A1081275
